Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Hair fall stopped after using tugain foam

Hello Dr, I am using Tugain Foam 2% for hair fall problem. Due to some reason, my hair fall stopped suddenly and so I feel I wanted to stop Tugain foam. Already I have used it for 2 months. So can I stop using tugain now. Will it it aggrevate hair fall or what is the correct time, I can stop this. Pls advice. --Dhiiaa
Asked On : Tue, 15 May 2012
Answers:  1 Views:  1216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
thanks for using Health Care magic .

I would be pleased to answer your question

Please do not stop the Tugain foam . You will need to continue it for a long time atleast 6 months. Tugain( minoxidil ) helps in promoting and stopping hair fall . However , the moment you stop it the hair fall can start . Also do take in many supplement like bioti, iron zinc and minerals. Thanks and take care .
Answered: Fri, 18 May 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor